The first boundary-value problem for certain differential equations with constant coefficients
Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 524-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_3_a8,
author = {S. G. Ovsepyan},
title = {The first boundary-value problem for certain differential equations with constant coefficients},
journal = {Doklady Akademii Nauk},
pages = {524--527},
year = {1964},
volume = {155},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a8/}
}
S. G. Ovsepyan. The first boundary-value problem for certain differential equations with constant coefficients. Doklady Akademii Nauk, Tome 155 (1964) no. 3, pp. 524-527. http://geodesic.mathdoc.fr/item/DAN_1964_155_3_a8/